# SDR AALA202207297019

- Difficulty date: July 28, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 24,055 hours, 11,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PER PERIODIC SERVICE CHECK ACCOMPLISHED CIDS TEST. RESULTS ARE: CLASS 1 FAULT EMERGENCY POWER SUPPLY UNIT 10WL FORWARD LEFT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
